# SDR USAA920081030

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 23,794 hours, 15,539 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A6721
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - EES - C11 CHECK, R1 DOOR SLIDE FAILED OPERATIONAL CHECK.  TIME REQUIRED TO FULLY INFLATE WAS 22 SECONDS AND THE LIGHTS DID NOT ILLUMINATE .  REPLACED SLIDE.
